# SDR DALA2023050403487

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 20,034 hours, 10,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR RUNNING MAN LT MISSING. R/R AFT LFT DOOR RUNNING MAN LENS IAW A321 AMM 33-51 OPS TEST GOOD. A/C OK FOR SVC. (LP# 4116058)
